Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
The Capsule Endoscopy Findings in S-1-induced Enteritis with Severe Diarrhea during Adjuvant Chemotherapy for Gastric Cancer (with Video)
Kazuhiro OtaToshihisa TakeuchiKouki KodamaHaruhiko OzakiSatoshi HaradaYuichi KojimaSadaharu NoudaMasahiro GotoKazuhide Higuchi
Author information
JOURNALS OPEN ACCESS

2018 Volume 57 Issue 3 Pages 343-344

Details
Abstract

Although S-1 chemotherapy is used widely as postoperative adjuvant chemotherapy for gastric cancer, some patients experience diarrhea during treatment. The patient was a 39-year-old woman who underwent distal gastrectomy for gastric cancer and who had started S-1 chemotherapy as postoperative adjuvant chemotherapy 1 week before her presentation. She experienced severe diarrhea immediately after starting the course of S-1 tablets. Capsule endoscopy revealed severe S-1-induced enteritis with extensive mucosal injury in the ileum and red intestinal fluid due to the oozing of blood in the ileum. After reducing the dosage of S-1, her diarrhea became milder, and she was able to continue S-1 chemotherapy.

Information related to the author
© 2018 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top